MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR II; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR II; SNARE, FLEXIBLE
Model Number M00561192
Medical Device Problem Codes Retraction Problem (1536); Failure to Cut (2587)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator ii-25mm round stiff snare was used during a colonoscopy procedure performed on (b)(6) 2020.According to the complainant, during the procedure, the snare did not feel or appear to be cutting the tissue adequately.Also, the snare did not retract into the catheter fully when trying to close the handle.It was reported that the procedure was completed, however it was not reported how the procedure was completed.There were no patient complications reported as a result of this event.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator ii-25mm round stiff snare was used during a colonoscopy procedure performed on (b)(6) 2020.According to the complainant, during the procedure, the snare did not feel or appear to be cutting the tissue adequately.Also, the snare did not retract into the catheter fully when trying to close the handle.It was reported that the procedure was completed, however it was not reported how the procedure was completed.There were no patient complications reported as a result of this event.***additional information received on (b)(6) 2020*** there were no other issues noted with the device.The procedure was completed with a different device which was one of the legacy models of the snare.The patient's condition at the conclusion of the procedure was reported to be fine.
 
Additional Manufacturer Narrative
Block h6: problem code 2587 captures the reportable event of snare loop failure to cut.Conclusion code 4316 is being used in lieu of an adequate conclusion code for device not returned.Block h10: according to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental medwatch will be filed.Block h11: blocks b5 and h2 have been updated based on the additional information received on august 06, 2020.

Brand Name
CAPTIVATOR II
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10364125
Report Number3005099803-2020-03091
Device Sequence Number14214039
Product Code FDI
UDI-Device Identifier08714729861270
UDI-Public08714729861270
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K133987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/12/2023
Device Model NumberM00561192
Device Catalogue Number50296
Device Lot Number0025351476
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/17/2020
Supplement Date Received by Manufacturer08/06/2020
Initial Report FDA Received Date08/04/2020
Supplement Report FDA Received Date08/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1